Skip to content
My WebMD Sign In, Sign Up
Period problems
avatar
An_253120 posted:
To start off with I'm on Quasense birth control, so I stay on the pill for 3 months at a time. In July I missed a few pills a couple days in a row while I was on vacation. My period began then and lasted almost 2 weeks, July 1-11th approximately. Now it is August 8th and my birth control pack ended on Sunday August 4th and I have yet to receive my period. Is this because I had my period less than a month ago? Should I worry?
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.